兰州大学机构库 >数学与统计学院
Propagation Phenomena for Man–Environment Epidemic Model with Nonlocal Dispersals
Hu, Ru-Yue1; Li, WT(李万同)1; Xu, Wen-Bing2
2022-10-01
Source PublicationJOURNAL OF NONLINEAR SCIENCE   Impact Factor & Quartile
ISSN0938-8974
EISSN1432-1467
Volume32Issue:5
page numbers57
AbstractIn this paper, we focus on the propagation phenomena of a bistable man–environment epidemic model with nonlocal dispersals, where there exists a positive feedback interaction between the concentration of infectious agent and infectious human population. The monostable and bistable traveling wave solutions and three-wave entire solutions are studied. First, by applying and developing the known results for monostable case, we give a summary of the existence and asymptotic behavior of all monostable traveling wave solutions in two different monostable intervals and further find some relationship between them. The existence of bistable traveling wave solutions is obtained by introducing the results about monotone semiflows with weak compactness. Second, we give twelve types of three-wave entire solutions, which contain all possibilities of three-wave entire solutions originating from three traveling wave solutions with different nonzero wave speeds, by constructing new auxiliary functions and super- and sub-solutions for every type. We also show that these entire solutions are globally Lipschitz continuous with respect to spatial variable. In addition, the nonexistence result of entire solutions originating from more than four traveling wave solutions is obtained. © 2022, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.
KeywordBistables Entire solutions Epidemic modeling Feedback interaction Human population Infectious agents Monostable Monostable case Nonlocal dispersal Traveling wave solution Epidemic model Traveling wave solutions
PublisherSpringer
DOI10.1007/s00332-022-09825-6
Indexed ByEI ; SCIE
Language英语
WOS Research AreaMathematics ; Mechanics ; Physics
WOS SubjectMathematics, Applied ; Mechanics ; Physics, Mathematical
WOS IDWOS:000836221100001
EI Accession Number20223212548811
Original Document TypeJournal article (JA) ; Article
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/486706
Collection数学与统计学院
Corresponding AuthorLi, Wan-Tong
Affiliation
1.School of Mathematics and Statistics, Lanzhou University, Gansu, Lanzhou; 730000, China;
2.School of Mathematical Sciences, Capital Normal University, Beijing; 100048, China
First Author AffilicationSchool of Mathematics and Statistics
Corresponding Author AffilicationSchool of Mathematics and Statistics
Recommended Citation
GB/T 7714
Hu, Ru-Yue,Li, Wan-Tong,Xu, Wen-Bing. Propagation Phenomena for Man–Environment Epidemic Model with Nonlocal Dispersals[J]. JOURNAL OF NONLINEAR SCIENCE,2022,32(5).
APA Hu, Ru-Yue,Li, Wan-Tong,&Xu, Wen-Bing.(2022).Propagation Phenomena for Man–Environment Epidemic Model with Nonlocal Dispersals.JOURNAL OF NONLINEAR SCIENCE,32(5).
MLA Hu, Ru-Yue,et al."Propagation Phenomena for Man–Environment Epidemic Model with Nonlocal Dispersals".JOURNAL OF NONLINEAR SCIENCE 32.5(2022).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Hu, Ru-Yue]'s Articles
[Li, Wan-Tong]'s Articles
[Xu, Wen-Bing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Ru-Yue]'s Articles
[Li, Wan-Tong]'s Articles
[Xu, Wen-Bing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Ru-Yue]'s Articles
[Li, Wan-Tong]'s Articles
[Xu, Wen-Bing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.